MAUDE Adverse Event Report: TELEFLEX / ARROW INTERNATIONAL, INC. (SUBSIDIARY OF TELEFLEX, INCORPORATED) ARROW EPIDURAL INSERTION KIT; CATHETER, CONDUCTION, ANESTHETIC

TELEFLEX / ARROW INTERNATIONAL, INC. (SUBSIDIARY OF TELEFLEX, INCORPORATED) ARROW EPIDURAL INSERTION KIT; CATHETER, CONDUCTION, ANESTHETIC
Model Number SJ-05501
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 10/13/2021
Type of Reportable Event Malfunction
Event or Problem Description
While the anesthesiologist was preparing the epidural tray contents for insertion, he noticed the contents in the lidocaine vial did not contain any liquid only crystals.The anesthesiologist discarded the entire contents of the tray and obtained a new one.Fda safety report id # (b)(4).

Brand Name
ARROW EPIDURAL INSERTION KIT
Common Device Name
CATHETER, CONDUCTION, ANESTHETIC
Manufacturer (Section D)
TELEFLEX / ARROW INTERNATIONAL, INC. (SUBSIDIARY OF TELEFLEX, INCORPORATED)
MDR Report Key12883029
Report NumberMW5105616
Device Sequence Number4265108
Product Code BSO
UDI-Device Identifier50801902013694
UDI-Public(01)50801902013694
Combination Product (Y/N)Y
Initial Reporter StatePA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Voluntary
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 11/23/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2022
Device Model NumberSJ-05501
Device Catalogue NumberSJ-05501
Device Lot Number23F21E0090
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date11/26/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age22 YR
Patient SexFemale
Patient Weight93 KG
Patient EthnicityNon Hispanic
Patient RaceWhite